# SDR 0101426635

- Difficulty date: April 19, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Aircraft time: 83,813 hours, 12,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND E-ZONE EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
